Anisotropic Friedmann-Robertson-Walker universe from nonlinear massive gravity
Jun, 20124 pages
Published in:
- Phys.Lett.B 717 (2012) 295-298
- Published: Oct 31, 2012
e-Print:
- 1206.2723 [hep-th]
Report number:
- IPMU12-0123
View in:
Citations per year
Abstract: (Elsevier)
Motivated by the recent no-go result of homogeneous and isotropic solutions in the nonlinear massive gravity, we study fixed points of evolution equations for a Bianchi type-I universe. We find a new attractor solution with non-vanishing anisotropy, on which the physical metric is isotropic but the Stückelberg configuration is anisotropic. As a result, at the background level, the solution describes a homogeneous and isotropic universe, while a statistical anisotropy is expected from perturbations, suppressed by smallness of the graviton mass.Note:
- 4 pages, 1 figure, REVTeX4/ V2 with minor revison, and to appear on PLB
- space-time: Robertson-Walker
- anisotropy: statistical
- gravitation: massive
- gravitation: nonlinear
- evolution equation
- fixed point
- attractor
- space-time: Bianchi
- cosmological model: anisotropy
- Friedman model
References(25)
Figures(1)
- [1]
- [2]
- [2]
- [2]
- [3]
- [4]
- [5]
- [6]
- [7]
- [8]
- [9]
- [10]
- [11]
- [12]
- [13]
- [14]
- [14]
- [14]
- [14]
- [14]
- [14]
- [14]
- [15]
- [16]
- [17]